# SDR COMA2012062970024

- Difficulty date: June 28, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 22,269 hours, 15,856 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 9604501
- Part serial: 0388
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 11,097 hours, 7,709 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO BOS HYDRAULIC SYSTEM NR 3 QTY 10 PERCENT AND BOTH 3A AND 3B PUMPS INOP.  EMERGENCY DECLARED, A/C LANDED SAFELY AT BOS.  REMOVED AND REPLACED NR 3 HYDRAULIC RESERVOIR.  OPS CHECK GOOD.
